Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195328
Title: Асимптотическое разложение распределений сумм зависимых случайных величин
Authors: Шмуратко, Александр Сергеевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 1. – С. 108-110.
Abstract: Given a strongly mixed sequence of random variables with mean zero and moments of order greater than three. We obtain the asymptotic expansion of length two for the distribution function of the normalized sum of random variables. The case when the strong mixing coefficient decreases exponentially is investigated. The theorem requires that the characteristic function of the sum be small in the specified interval.
URI: http://elib.bsu.by/handle/123456789/195328
ISSN: 0321-0367
Appears in Collections:2004, №1 (январь)

Files in This Item:
File Description SizeFormat 
108-110.pdf1,91 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.